MathSciNet Relay Station
MathSciNet bibliographic data
MR1695559 (2000i:35023) 35J05 (35B45)
Perthame, Benoit; Vega, Luis Morrey-Campanato estimates for Helmholtz equations. J. Funct. Anal. 164 (1999), no. 2, 340–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement